# SDR SWAA2019061833801

- Difficulty date: May 24, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7500
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL ATTACH ANGLE CRACKED AT BS. 400, LBL 25.     / R&R ANGLE IAW SRM AND DWG.
